# SDR ALGA098261

- Difficulty date: December 6, 2004
- Submitted: December 20, 2004
- Operation: General aviation
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 7,217 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS7790
- Condition: Worn
- Location: M/R Drive
- Part time: 666 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL HAS AXIAL PLAY BEYOND LIMITS.  REPLACED WITH NEW BY FIELD MAINTENANCE.
